| Model Number |
401582 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
10/22/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Manufacturing related ref: 3008452825-2019-00572, 3005334138-2019-00622.During the ventricular tachycardia ablation procedure near the left apex of the left ventricular, a pericardial effusion occurred.At the end of the procedure, the patient became hypotensive, and bradycardia was exhibited.Pacing was performed and the blood pressure was 80/60.After three minutes, the patient became hypotensive again so an echocardiography was performed showing a pericardial effusion requiring a pericardiocentesis.The patient was transferred to the ccu unit and will be monitored.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
Event or Problem Description
The patient was discharged the following day.